MAUDE Adverse Event Report: MEDTRONIC, INC. MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC, INC. MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950LLQ
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient smelled smoke.Patient had unplugged power to monitor and was not comfortable with troubleshooting the monitor.The remote monitor is expected to be replaced.No patient complications have been reported as a result of this event.

Brand Name
MYCARELINK PATIENT MONITOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key12334795
Report Number2182208-2021-03249
Device Sequence Number2733369
Product Code NVZ
UDI-Device Identifier00763000114015
UDI-Public00763000114015
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950LLQ
Device Catalogue Number24950LLQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR